# SDR REXA2022051200878

- Difficulty date: April 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: CC670321717
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 OVERSIZE HOLES AND 1 E/A OBLONG HOLE AT FS 280 L/H SIDE FLOOR SILL.	REMOVED & REPLACED SILL IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 &  51-42-06-001-001-A01
